First passage times for Markov additive processes with positive jumps of phase-type

Breuer, Lothar (2008) First passage times for Markov additive processes with positive jumps of phase-type. Journal of Applied Probability, 45 (3). pp. 779-799. ISSN 0021-9002 . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1239/jap/1222441829

Abstract

The present paper generalises some results for spectrally negative Levy processes to the setting of Markov additive processes (MAPs). A prominent role is assumed by the first passage times, which will be determined in terms of their Laplace transforms. These have the form of a phase-type distribution, with a rate matrix that can be regarded as an inverse function of the cumulant matrix. A numerically stable iteration to compute this matrix is given. The theory is first developed for MAPs without positive jumps and then extended to include positive jumps having phase-type distributions. Numerical and analytical examples show agreement with existing results in special cases.

Item Type: Article
Uncontrolled keywords: Levy process; first passage time; supremum; Markov additive process; reflected process; stationary distribution
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Q Science > QA Mathematics (inc Computing science) > QA273 Probabilities
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Lothar Breuer
Date Deposited: 07 Mar 2009 13:15
Last Modified: 14 Jan 2010 14:14
Resource URI: http://kar.kent.ac.uk/id/eprint/4028 (The current URI for this page, for reference purposes)
  • Depositors only (login required):